I just took my 1st dose of 4 shots 8 days ago. I still have red spots from the injections. I took Claritin and Zyrtec for about
3 days after the shots. I have had headaches too. Sounds like we are in the same spot. I am going to take a Claritin before my next injection and see what happens. I called a pharmacy line and they said it was normal to have a rash because of my strong immune system. They told me next time to not use the alcohol wipes and to put ice on the site beforehand and leave the shots out 2 hours before injecting so I'll see if that makes a difference.
Diagnosed with Left-sided UC in 1995 at age 15,
Prednisone, Rowasa & Hydrocort. Enemas, Proctofoam, Sulfasalazine, Asacol, Probiotics, Fish Oil, Aloe Juice, Canasa, Enotcort, Colazol, Anamantle, Remicade, etc... had 1 inch deep rectal ulcer 2004, put on Remicade, August 2007:Increased Remicade dosage-700mg every 6 weeks,diagnosed w/ Psoriatic Arthritis & Fibromyalgia Current meds: Clorazepate, Lomotil, Tylenol pm, Lyrica started 1/17/08, Flagyl 750 mgs started 4/2/08, Humira started 4/4/08